# SDR DALA2023082806962

- Difficulty date: August 23, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2933035) FOUND CRACKED FLOOR SUPPORT LBL 3" AT STA. 540. DOT-012/I-109. REMOVED AND REPLACED MAIN CABIN FLOOR SUPPORT AT STA 540 LBL 3.
